# SDR 96ZZZX2436

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Byam Propeller Service Inc, repair station WN1R590K
- Aircraft: N4860E
- Make and model: Gulstm 500S
- Aircraft serial: 180717
- Propeller: Hartzl HCA3VK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334
- Condition: Cracked
- Location: Shank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE CRACK FOUND WITH EDDY CURRENT.  WOULD NOT SHOW UP WITH DYE CHECK.  SUBMITTER SUGGESTS REVISING AD 68-19-04 AND AD 68-13-02 TO MAKE EDDY CURRENT MANDATORY.
